# SDR COMA9810018

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shut Off Valve
- Part number: 12041912001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE NLG HYDRAULIC SOV.
